# SDR 2005UALA01433

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 14,492 hours, 6,185 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT SEATS 4, 5, 8, 9, 15, 16, 17, 21, 22 AND 23 ARE INOPERATIVE.     REPAIRED SHORT UNDER SEAT 8A AND REPLACED 110WL2.
